# SDR DL757971299

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 5006397N
- Condition: Failed
- Location: Nr 6 Le Slat
- Component: 5006397N
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, WHEN FLAPS RETRACTED LEADING EDGE SLAT DISAGREE LIGHT ILLUM.  FOUND NR 6 SLAT ROTARY ACTUATOR OVERLOAD IND POPPED.  MTC IN PROGRESS REPLACING ACTUATOR.
